MAUDE Adverse Event Report: Orthopediatrics 4.5 MM X 44 MM CORTICAL SCREW

Orthopediatrics 4.5 MM X 44 MM CORTICAL SCREW
Model Number 10-1500-3044
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/15/2026
Type of Reportable Event Serious Injury

Brand Name
4.5 MM X 44 MM CORTICAL SCREW
Common Device Name
4.5 MM X 44 MM CORTICAL SCREW
Manufacturer (Section D)
Orthopediatrics
2850 frontier drive
warsaw IN
Manufacturer (Section G)
Orthopediatrics, Corp
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key50952148
Report Number3006460162-2026-00055
Device Sequence Number18525157
Product Code HRS
UDI-Device Identifier00841132118290
UDI-Public00841132118290
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K083726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number10-1500-3044
Device Lot Number262321-G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age14 YR
Patient SexUnknown
Patient Weight88 LB